# SDR SWIA201642273

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 31,474 hours, 27,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB IS CHAFED.  REPLACED PANEL 599BB WITH NEW PN CC670-13056-3 IAW SRM.
